Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 196, NWS St. Louis, MO

June 4, 2008Marion County, Missouri

NWS St. Louis, MO issued this river flood warning at Jun 4, 2008, 8:12 AM CDT for Marion County, Missouri. It took effect at Jun 4, 2008, 9:28 AM CDT. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Jun 4, 2008, 8:12 AM CDT (13:12 UTC)
In effect from
Jun 4, 2008, 9:28 AM CDT
Expired
Jun 5, 2008, 10:46 AM CDT
In force
25 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Marion County, MO

The radar

The St Louis radar (KLSX), 147 km from the middle of the area, began a volume at 12:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North River (MO) at Palmyra (PALM7). The gauge peaked at 13.24 ft at Jun 4, 2008, 5:00 PM CDT.

actionminormoderate5101506/0406/0506/06
Action stage
11 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05501000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 041312
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
812 AM CDT WED JUN 04 2008

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY


.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAIN INCLUDING 1 TO 3
INCHES OF PRECIPITATION THE PAST 24 HOURS AND 0.25 TO 0.5 INCHES
FORECAST IN THE NEXT 24 HOURS...

RAIN HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO RISE
EVEN HIGHER THAN PREDICTED.  THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC127-051312-
/O.NEW.KLSX.FL.W.0196.080604T1428Z-080605T2200Z/
/PALM7.1.ER.080604T1428Z.080604T1800Z.080604T2200Z.NO/
812 AM CDT WED JUN 04 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH RIVER AT PALMYRA.
* UNTIL THURSDAY EVENING.
* AT 7:30 AM WEDNESDAY THE STAGE WAS 15.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 16.8 FEET EARLY THIS 
  AFTERNOON AND SHOULD FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.
* IMPACT...AT 16.0 FEET...FLOOD STAGE...MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/05  06/06  06/07  06/08  06/09

NORTH RIVER
  PALMYRA          16   15.6      13.5   10.7    9.9    9.6    9.5
3 follow-up statements
000 
WGUS83 KLSX 050214
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
914 PM CDT WED JUN 04 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 

  CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY 

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY 


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/


MOC111-060214-
/O.EXT.KLSX.FL.W.0178.000000T0000Z-080607T0630Z/
/EWMM7.2.ER.080603T0846Z.080604T1400Z.080606T0630Z.UU/
914 PM CDT WED JUN 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 17.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE FRIDAY MORNING.


$$

MOC113-060213-
/O.EXT.KLSX.FL.W.0194.080606T0000Z-080611T0300Z/
/OMNM7.1.ER.080606T0000Z.080607T0600Z.080610T0300Z.NO/
914 PM CDT WED JUN 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* UNTIL THE WARNING IS CANCELLED.
* THE EVENING STAGE WAS ESTIMATED TO BE NEAR 21.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 25.4 FEET SATURDAY MORNING. 


$$

MOC111-060213-
/O.EXT.KLSX.FL.W.0180.000000T0000Z-080606T2136Z/
/EWNM7.1.ER.000000T0000Z.080605T1200Z.080605T2136Z.UU/
914 PM CDT WED JUN 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 16.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 17.0 FEET TOMORROW MORNING
  AND THEN FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.


$$

MOC127-060213-
/O.EXT.KLSX.FL.W.0196.000000T0000Z-080606T0324Z/
/PALM7.1.ER.000000T0000Z.080604T2130Z.080605T0324Z.NO/
914 PM CDT WED JUN 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE NORTH RIVER AT PALMYRA
* UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 16.4 FEET. 
* DOWN TO NONE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATER TONIGHT.
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

MOC127-060213-
/O.ROU.KLSX.HY.S.0000.000000T0000Z-000000T0000Z/
/TAYM7.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
914 PM CDT WED JUN 04 2008

FORECAST INFORMATION FOR
  SOUTH FABIUS RIVER NEAR TAYLOR.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 8.1 FEET. 
* FLOOD STAGE IS 9.5 FEET.
* A NON FLOOD EVENT IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.


$$


&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/05  06/06  06/07  06/08  06/09

MIDDLE FABIUS RIVER
  EWING            12   17.1      16.0   10.9    7.7    6.1    5.4

CUIVRE RIVER
  OLD MONROE       24   E21.6     22.7   24.8   25.4   25.2   24.6

NORTH FABIUS RIVER
  EWING            15   16.7      17.0   11.8    7.9    6.1    5.4

NORTH RIVER
  PALMYRA          16   16.4      13.8   10.7    9.9    9.6    9.5

SOUTH FABIUS RIVER
  TAYLOR           10    8.1       7.8    6.6    5.5    3.9    2.6
000 
WGUS83 KLSX 050216 CCA
FLSLSX
FLOOD STATEMENT  ..CORRECTED TO REMOVE SOUTH FABIUS AT TAYLOR.. 
NATIONAL WEATHER SERVICE ST LOUIS MO
914 PM CDT WED JUN 04 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 

  CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY 

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY 


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/


MOC111-060214-
/O.EXT.KLSX.FL.W.0178.000000T0000Z-080607T0630Z/
/EWMM7.2.ER.080603T0846Z.080604T1400Z.080606T0630Z.UU/
914 PM CDT WED JUN 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 17.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE FRIDAY MORNING.


$$

MOC113-060213-
/O.EXT.KLSX.FL.W.0194.080606T0000Z-080611T0300Z/
/OMNM7.1.ER.080606T0000Z.080607T0600Z.080610T0300Z.NO/
914 PM CDT WED JUN 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* UNTIL THE WARNING IS CANCELLED.
* THE EVENING STAGE WAS ESTIMATED TO BE NEAR 21.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 25.4 FEET SATURDAY MORNING. 


$$

MOC111-060213-
/O.EXT.KLSX.FL.W.0180.000000T0000Z-080606T2136Z/
/EWNM7.1.ER.000000T0000Z.080605T1200Z.080605T2136Z.UU/
914 PM CDT WED JUN 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 16.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 17.0 FEET TOMORROW MORNING
  AND THEN FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.


$$

MOC127-060213-
/O.EXT.KLSX.FL.W.0196.000000T0000Z-080606T0324Z/
/PALM7.1.ER.000000T0000Z.080604T2130Z.080605T0324Z.NO/
914 PM CDT WED JUN 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE NORTH RIVER AT PALMYRA
* UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 16.4 FEET. 
* DOWN TO NONE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATER TONIGHT.
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.



$$


&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/05  06/06  06/07  06/08  06/09

MIDDLE FABIUS RIVER
  EWING            12   17.1      16.0   10.9    7.7    6.1    5.4

CUIVRE RIVER
  OLD MONROE       24   E21.6     22.7   24.8   25.4   25.2   24.6

NORTH FABIUS RIVER
  EWING            15   16.7      17.0   11.8    7.9    6.1    5.4

NORTH RIVER
  PALMYRA          16   16.4      13.8   10.7    9.9    9.6    9.5
000 
WGUS83 KLSX 051546
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1046 AM CDT THU JUN 05 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY

.SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE...

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC127-051616-
/O.CAN.KLSX.FL.W.0196.000000T0000Z-080606T0324Z/
/PALM7.1.ER.000000T0000Z.080604T2130Z.000000T0000Z.NO/
1046 AM CDT THU JUN 05 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE NORTH RIVER AT PALMYRA.
* AT 10:30 AM THURSDAY THE STAGE WAS 12.2 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* THE RIVER CRESTED AT 17.69 FEET WEDNESDAY AFTERNOON AT 430 PM.
* FORECAST...THE RIVER WILL CONTINUE TO FALL. 


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/06  06/07  06/08  06/09  06/10

NORTH RIVER
  PALMYRA          16   12.2      10.3    9.8    9.6    9.5    9.5

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 4, 6:34 AM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 4, 6:34 AM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
634 AM CDT WED JUN 4 2008

.DISCUSSION...
/530 AM CDT WED JUN 4 2008/
BUSY SHIFT...SO WILL KEEP DISCUSSION SHORT THIS MORNING. MAIN AREA
OF STORMS HAS EXITED REGION...BUT STILL HAVE SOME STORMS OVER
SOUTHERN MO AND OVER KC AREA THAT WILL AFFECT PORTIONS OF CWA THIS
MORNING. STILL DEBATING ABOUT FFA...EXPIRES AT 12Z. IF ACTIVITY
PERSISTS OVER KC AREA...MAY NEED TO EXTEND FFA THROUGH TODAY FOR
NORTHERN PORTIONS OF CWA.

OTHERWISE...WARM AND HUMID CONDITIONS TO PERSIST WITH WARM FRONT
REMAINING ACROSS FAR NORTHERN SECTIONS OF MO THROUGH TODAY...THEN
LIFT FURTHER NORTH TONIGHT.

SHOULD SEE A BREAK IN THE PRECIPITATION TONIGHT AND THURSDAY
BEFORE COLD FRONT FINALLY APPROACHES AREA THURSDAY NIGHT THROUGH
SATURDAY. NO MAJOR CHANGES MADE.

BYRD

&&

.AVIATION...
/627 AM CDT WED JUN 4 2008/
FOR THE 12Z TAFS...
ADDED A SHORT TEMPO GROUP FOR TSRA AT KUIN 15-17Z AS SCT TSRA
HAVE DEVELOPED OVER W CNTRL MO AND ARE CURRENTLY MOVG ENEWD.
THINK THERE WILL BE SOME REDEVELOPMENT OF TSRA OVER SWRN AND S
CNTRL IL AFTER 17Z WITH JUST A SMALL CHANCE THAT IT WILL AFFECT
KSTL/KSUS. WINDS SHOULD BEGIN TO GUST AT THE TERMINALS LATER THIS
MORNING AND DIMINISH THIS EVENING.

BRITT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR KNOX-LEWIS-
     MARION-MONROE-RALLS-SHELBY.

IL...FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR ADAMS IL-
     BROWN IL-PIKE IL.

&&

WFO LSX
Hazardous weather outlook, Jun 4, 6:23 AM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
623 AM CDT WED JUN 4 2008

ILZ095>097-MOZ018-019-026-027-034-035-051200-
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
623 AM CDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS AND NORTHEAST MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER MUCH OF THE
BI-STATE AREA TODAY. THE STRONGEST STORMS WILL BE CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS IN EXCESS OF 60
MPH...AND EVEN ISOLATED TORNADOES.

THE COMBINATION OF RECENT HEAVY RAINFALL...RIVERS AT BANKFULL...
AND THE POTENTIAL FOR HEAVY RAINFALL PRODUCING STORMS...A FLASH
FLOOD WATCH REMAINS IN EFFECT FOR NORTHEAST MISSOURI AND WEST
CENTRAL ILLINOIS THROUGH 4 PM THIS AFTERNOON. FOR FURTHER
INFORMATION...PLEASE REFER TO THE WATCH PRODUCT.

SIGNIFICANT FLOODING FROM RIVERS IN NORTHEAST MISSOURI AND THE
MISSISSIPPI RIVER IS EXPECTED. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE NEXT CHANCE FOR THUNDERSTORMS WILL BE THURSDAY NIGHT THROUGH
SATURDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THIS
PERIOD.

LOOK FOR WINDY CONDITIONS ON THURSDAY...WITH SOUTH WINDS GUSTING
TO AS HIGH AS 35 MPH.

SIGNIFICANT FLOODING FROM RIVERS IN NORTHEAST MISSOURI AND THE
MISSISSIPPI RIVER IS EXPECTED. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

ILZ058>060-064-065-069-070-074-079-098>102-MOZ036-041-042-047>052-
059>065-072>075-084-085-099-051200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-PIKE-BOONE-AUDRAIN-MONITEAU-
COLE-OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-
ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-
WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
623 AM CDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL
MISSOURI...NORTHEAST MISSOURI AND SOUTHEAST MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER MUCH OF THE
BI-STATE AREA TODAY. THE STRONGEST STORMS WILL BE CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS IN EXCESS OF 60
MPH...AND EVEN ISOLATED TORNADOES.

SIGNIFICANT FLOODING FROM RIVERS IN NORTHEAST MISSOURI AND THE
MISSISSIPPI RIVER IS EXPECTED. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE NEXT CHANCE FOR THUNDERSTORMS WILL BE THURSDAY NIGHT THROUGH
SATURDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THIS
PERIOD.

LOOK FOR WINDY CONDITIONS ON THURSDAY...WITH SOUTH WINDS GUSTING
TO AS HIGH AS 35 MPH.

SIGNIFICANT FLOODING FROM RIVERS IN NORTHEAST MISSOURI AND THE
MISSISSIPPI RIVER IS EXPECTED. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BYRD

In the hours before

Local storm report, Jun 4, 3:49 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
349 AM CDT WED JUN 04 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0348 AM     TSTM WND GST     LIVELY GROVE            38.30N  89.62W
06/04/2008  E50 MPH          WASHINGTON         IL   AMATEUR RADIO

&&

EVENT NUMBER 00368

TRUETT
Local storm report, Jun 4, 3:50 AM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
350 AM CDT WED JUN 04 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0349 AM     TSTM WND GST     AVISTON                 38.61N  89.61W
06/04/2008  E50 MPH          CLINTON            IL   TRAINED SPOTTER

&&

EVENT NUMBER 00369

SIPPRELL
Local storm report, Jun 4, 4:00 AM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
400 AM CDT WED JUN 04 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0330 AM     TSTM WND DMG     NEW ATHENS              38.32N  89.88W
06/04/2008                   ST. CLAIR          IL   AMATEUR RADIO

            3 TO 4 INCH LIMBS AND WIRES DOWN FROM NEW ATHENS TO
            MARISSA....APPROX TIME 330 TO 340 AM

&&

EVENT NUMBER 00371

TRUETT
Local storm report, Jun 4, 5:08 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
508 AM CDT WED JUN 04 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0743 PM     FUNNEL CLOUD     1 S BOWLING GREEN       39.32N  91.20W
06/03/2008                   PIKE               MO   LAW ENFORCEMENT

            STATE TROOPER REPORTS FUNNEL CLOUD SOUTH OF BOWLING
            GREEN ON HIGHWAY 61

0748 PM     FUNNEL CLOUD     2 W EMDEN               39.80N  91.90W
06/03/2008                   SHELBY             MO   TRAINED SPOTTER

0759 PM     TORNADO          PLEASANT HILL           39.44N  90.87W
06/03/2008                   PIKE               IL   LAW ENFORCEMENT

            THROUGH SHERIFF OFFICE...TORNADO ON GROUND NEAR
            PLEASANT HILL

0800 PM     HAIL             5 W SHELBYVILLE         39.81N  92.13W
06/03/2008  M0.75 INCH       SHELBY             MO   COUNTY OFFICIAL

            SHELBY COUNTY

0801 PM     TORNADO          FARMERSVILLE            39.44N  89.65W
06/03/2008                   MONTGOMERY         IL   LAW ENFORCEMENT

            POSSIBLE TORNADO NEAR FARMERSVILLE

0805 PM     FUNNEL CLOUD     PLEASANT HILL           39.44N  90.87W
06/03/2008                   PIKE               IL   FIRE DEPT/RESCUE

            FIRE DEPT REPORTS SEEING 2 FUNNEL CLOUDS FROM 750 TO
            800 PM. NO CONFIRMED TORNADOES YET.

0807 PM     FUNNEL CLOUD     SHELBINA                39.69N  92.04W
06/03/2008                   SHELBY             MO   COUNTY OFFICIAL

            PUBLIC REPORT OF FUNNEL CLOUD OR TORNADO IN SHELBINA

0808 PM     FUNNEL CLOUD     FARMERSVILLE            39.44N  89.65W
06/03/2008                   MONTGOMERY         IL   AMATEUR RADIO

            FIRE DEPT REPORTS SEEING FUNNEL CLOUDS AROUND 750 PM.
            NO TORNADOES.

0810 PM     HAIL             HILLVIEW                39.45N  90.54W
06/03/2008  E0.75 INCH       GREENE             IL   TRAINED SPOTTER

0811 PM     FUNNEL CLOUD     CLARENCE                39.74N  92.26W
06/03/2008                   SHELBY             MO   LAW ENFORCEMENT

            SHERIFF OFFICE REPORTS SPOTTER SEES A FUNNEL CLOUD.
            STORM MOVING NE

0815 PM     TORNADO          ELDRED                  39.29N  90.55W
06/03/2008                   GREENE             IL   PUBLIC

            PUBLIC REPORTS TORNADO ON GROUND.

0817 PM     FUNNEL CLOUD     1 SE KNOX CITY          40.13N  92.00W
06/03/2008                   KNOX               MO   TRAINED SPOTTER

            WELL DEFINED WALL CLOUD WITH ROTATION AND FUNNEL CLOUD

0817 PM     FUNNEL CLOUD     1 E EDINA               40.17N  92.15W
06/03/2008                   KNOX               MO   TRAINED SPOTTER

            ROTATION SEEN IN CLOUDS JUST EAST OF EDINA

0831 PM     WALL CLOUD       1 W WHITE HALL          39.44N  90.42W
06/03/2008                   GREENE             IL   TRAINED SPOTTER

            WALL CLOUD TO THE SOUTH OF LOCATION.

0845 PM     FUNNEL CLOUD     2 E CLARENCE            39.74N  92.22W
06/03/2008                   SHELBY             MO   PUBLIC

0846 PM     WALL CLOUD       8 N TROY                39.09N  90.98W
06/03/2008                   LINCOLN            MO   AMATEUR RADIO

            COUNTY HIGHWAY F AND US 61...WALL CLOUD WITH ROTATION

0847 PM     FUNNEL CLOUD     3 S SHELBINA            39.65N  92.04W
06/03/2008                   MONROE             MO   TRAINED SPOTTER

            WALL CLOUD WITH BRIEF FUNNEL CLOUD LOOKING NW ALONG
            HIGHWAY 36

0848 PM     TORNADO          WHITESIDE               39.18N  91.02W
06/03/2008                   LINCOLN            MO   LAW ENFORCEMENT

            TORNADO SPOTTED BY SHERIFF IN WHITESIDE

0848 PM     TORNADO          WHITESIDE               39.18N  91.02W
06/03/2008                   LINCOLN            MO   LAW ENFORCEMENT

0907 PM     FLASH FLOOD      CLARENCE                39.74N  92.26W
06/03/2008                   SHELBY             MO   COUNTY OFFICIAL

            HIGHWAY 151 NORTH OF CLARENCE IS CLOSED DUE TO
            FLOODING...HIGHWAY N NORTH OF LENTNER IS CLOSED DUE TO
            FLOODING.

0908 PM     FUNNEL CLOUD     2 S LEONARD             39.87N  92.18W
06/03/2008                   SHELBY             MO   FIRE DEPT/RESCUE

0917 PM     TSTM WND GST     SHELBYVILLE             39.81N  92.04W
06/03/2008  E50 MPH          SHELBY             MO   TRAINED SPOTTER

            VERY HEAVY RAINFALL...PEA SIZE HAIL...AND WIND GUSTS TO
            50 MPH REPORTED IN SHELBYVILLE.

0917 PM     HAIL             SHELBYVILLE             39.81N  92.04W
06/03/2008  E0.25 INCH       SHELBY             MO   TRAINED SPOTTER

            VERY HEAVY RAINFALL...PEA SIZE HAIL...AND WIND GUSTS TO
            50 MPH REPORTED IN SHELBYVILLE.

0930 PM     TORNADO          2 E MICHAEL             39.24N  90.58W
06/03/2008                   GREENE             IL   LAW ENFORCEMENT

            SPOTTED BY DEPUTY

0949 PM     FUNNEL CLOUD     5 S CARROLLTON          39.23N  90.41W
06/03/2008                   GREENE             IL   TRAINED SPOTTER

            HEADING EAST 25 TO 30 MPH...SPOTTED ON US HIGHWAY 67

1003 PM     WALL CLOUD       1 S ROCKBRIDGE          39.26N  90.21W
06/03/2008                   GREENE             IL   TRAINED SPOTTER

1010 PM     FLASH FLOOD      SHELBYVILLE             39.81N  92.04W
06/03/2008                   SHELBY             MO   FIRE DEPT/RESCUE

            WATER OVER HIGHWAYS K AND 15 NEAR SHELBYVILLE

1033 PM     FUNNEL CLOUD     5 ESE CHESTERFIELD      39.23N  89.98W
06/03/2008                   MACOUPIN           IL   TRAINED SPOTTER

            ON ROAD BETWEEN CHESTERFIELD AND MACOUPIN STATION. SEES
            FUNNEL CLOUD OFF TO HIS NORTHWEST.

1133 PM     FUNNEL CLOUD     2 SE FRANKFORD          39.47N  91.29W
06/03/2008                   PIKE               MO   COUNTY OFFICIAL

            SPOTTER CALLED IN FUNNEL CLOUD REPORT...OBSERVED
            SOUTHEAST OF FRANKFORD HEADING TOWARD LOUISIANA.

0116 AM     TSTM WND GST     CALIFORNIA              38.63N  92.57W
06/04/2008  E60 MPH          MONITEAU           MO   LAW ENFORCEMENT

0329 AM     TSTM WND GST     FREEBURG                38.43N  89.91W
06/04/2008  M59 MPH          ST. CLAIR          IL   AMATEUR RADIO

0330 AM     TSTM WND DMG     NEW ATHENS              38.32N  89.88W
06/04/2008                   ST. CLAIR          IL   AMATEUR RADIO

            3 TO 4 INCH LIMBS AND WIRES DOWN FROM NEW ATHENS TO
            MARISSA....APPROX TIME 330 TO 340 AM

0331 AM     TSTM WND DMG     5 SE RED BUD            38.16N  89.93W
06/04/2008                   RANDOLPH           IL   CO-OP OBSERVER

            INTENSE WINDS...HOUSE SHAKING

0335 AM     TSTM WND DMG     EVANSVILLE              38.09N  89.93W
06/04/2008                   RANDOLPH           IL   TRAINED SPOTTER

            10 INCH DIAMETER TREE SNAPPED OFF AT THE GROUND...TIME
            ESTIMATED

0348 AM     TSTM WND GST     LIVELY GROVE            38.30N  89.62W
06/04/2008  E50 MPH          WASHINGTON         IL   AMATEUR RADIO

0349 AM     TSTM WND GST     AVISTON                 38.61N  89.61W
06/04/2008  E50 MPH          CLINTON            IL   TRAINED SPOTTER

&&

EVENT NUMBER 00335 00336 00337 00339 00338 00340 00341 00342 00348
00374 00344 00345 00346 00347 00351 00349 00352 00350 00353 00354
00357 00355 00356 00358 00359 00360 00361 00362 00363 00364 00365
00371 00373 00367 00368 00369

TRUETT
Local storm report, Jun 4, 7:35 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
735 AM CDT WED JUN 04 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       6 W SHELBYVILLE         39.81N  92.14W
06/04/2008  M2.90 INCH       SHELBY             MO   TRAINED SPOTTER

            SINCE 6 PM LAST NIGHT

&&

EVENT NUMBER 00375

BRITT
Local storm report, Jun 4, 7:38 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
738 AM CDT WED JUN 04 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLOOD            SHELBYVILLE             39.81N  92.04W
06/04/2008                   SHELBY             MO   LAW ENFORCEMENT

            HIGHWAYS N...K AND W REMAIN CLOSED IN SHEBLY COUNTY.

&&

EVENT NUMBER 00376

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:28 PM CDTSevere Thunderstorm WarningLSXKnox, Shelby47 min
Jun 3, 8:00 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Shelby35 min
Jun 3, 8:09 PM CDTSevere Thunderstorm WarningLSXMarion, Monroe, Shelby44 min
Jun 3, 8:20 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike40 min
Jun 3, 8:33 PM CDTRiver Flood WarningLSXLincoln62 hr
Jun 3, 8:35 PM CDTFlash Flood WarningLSXPike4 hr
Jun 3, 8:43 PM CDTTornado WarningLSXLincoln, Pike32 min
Jun 3, 9:01 PM CDTFlash Flood WarningLSXShelby6 hr
Jun 3, 9:53 PM CDTRiver Flood WarningLSXSaint Louis, City of Saint Louis36 days
Jun 3, 10:06 PM CDTFlash Flood WarningLSXMarion6 hr
Jun 3, 10:46 PM CDTFlash Flood WarningLSXKnox6 hr
Jun 3, 11:10 PM CDTTornado WarningLSXPike50 min
Jun 4, 1:19 AM CDTFlash Flood WarningLSXCole, Moniteau4 hr
Jun 4, 1:21 AM CDTSevere Thunderstorm WarningLSXBoone, Cole, Moniteau26 min
Jun 4, 2:50 AM CDTAreal Flood WarningLSXKnox, Marion, Shelby8 hr
Jun 4, 2:55 AM CDTSevere Thunderstorm WarningLSXJefferson50 min
Jun 4, 10:41 AM CDTAreal Flood WarningLSXKnox, Shelby12 hr

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.